# SDR USAA2011120900009

- Difficulty date: December 6, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 39,070 hours, 15,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED DUE TO BAD EPSU BATTERY LEFT MID CABIN.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (EPSU) BATTERY LEFT MID CABIN.  OPS CHECK GOOD.
